MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the loop of the catheter was damaged and got caught on heart tissue.When the catheter was inserted into the left atrium, it was found that the catheter maneuvering and collection of geometry were difficult.The catheter was removed with no intervention needed, and it was noted to be damaged.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 22 pole, bi-directional, curve d-f, sensor enabled, advisor vl circular mapping catheter was received for evaluation.Visual inspection revealed the loop was both bent and wrinkled.The catheter deflected in both directions when actuating the steering mechanism and the curve dimensions met specifications.Due to the damage to the loop, it did not meet specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported fracture and entrapment event remains unknown.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22323573
Report Number3008452825-2025-00306
Device Sequence Number18346062
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public(01)05415067027283(10)10669437(17)271231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-D10-V1525
Device Lot Number10669437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown